# SDR ASOA201612011269

- Difficulty date: December 1, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 26,576 hours, 25,147 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Intercostal
- Part number: 601R3501215
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND A CRACKED INTERCOSTAL AT AFT SIDE OF THE BS 621 BULKHEAD, STRINGER 14L. REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-42-21, & 51-42-06.
